# SDR ASAA2016042516532

- Difficulty date: April 25, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 33,324 hours, 9,984 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Control Unit
- Part number: 4419215
- Part serial: CUC15863
- Condition: Failed
- Location: Apu
- Part time: 5,992 hours, 11,918 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APU START, FAULT LIGHT ILLUMINATED.  ACFT GROUNDED. CHECKED AND FOUND EGT RISING DURING START UP AND SUBSEQUENT APU SHUTDOWN WITH FAULT LIGHT ILLUMINATING. CHECKED FAULT HISTORY IN CDU FOUND MSG 49-31016.  RELEASED IAW MEL 49-1B.  R & R APU FUEL CONTROL UNIT REF AMM 49-31-11.  OPS TEST, LEAK CHECK GOOD, FAULT LIGHT DID NOT ILLUMINATE. THIS CLEARS MEL 49-1B.
